# SDR 2022F00051

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: General aviation
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 2,270 hours, 1,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stinger
- Part number: 691262065
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 2,270 hours, 1,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STINGER DEBRIS SHIELD CRACK.
